# SDR SWAA2022040884674

- Difficulty date: March 17, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q002CAFX: LOWER WING TO BODY FAIRING 194E WITH MULTIPLE ELONGATED HOLES / [01] PERFORMED VISUAL INSPECTION AT PANEL 194E AROUND ALL FASTENER HOLES FOUND DAMAGED PER B737 NTM 51-05-01 AND PREPARED AREAS TO APPLY DRY PROCESS PER B737 SRM 51-70-05-2R-0 PARAGRAPH 4.D;[02] VERIFIED 1. OK TO DRY OUT PROCEDURE;[03] PERFORMED DRY PROCESS AT PANEL 193E PER B737 SRM 51-70-05-2R-0 PARAGRAPH (4.D) AND PREPARED AREA FOR REPAIR PER B737SRM 51-70-05-2R-0 PARAGRAPH(4.E);[04] VERIFIED 3. OK TO APPLY REPAIR;[05] REPAIRED DAMAGE HOLES AT LOWER WING TO BODY FAIRING #194E AS PER B-737 SRM 51-70-05-2R-0 . MATERIAL USED BMS8-79 PO# 1759636 PLUS BMS5-129TY2CL2EGR5 PO#1759850.;[06] VERIFIED 5 . OK TO DRILL AND COUNTERSINK ALL FASTENER HOLES THAT WERE FILLED;[07] LOCATED AND DRILLED HOLES AT LOWER WING TO BODY FAIRING PANEL 194E IZW B737-700 SRM 51-40-05--OG-0;[08] FINISH TOPCOAT AT LOWER WING TO BODY FAIRING PANEL 194E IAW B737-700 AMM 51-21-73-370-803 BMS 10-60;[09] VERIFIED 7 & 8
